# SDR 07FDEA04990

- Difficulty date: December 3, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 34,462 hours, 29,226 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327541120300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEATTRACK ADAPTER AT FR 60/61, Y - 1456 IS CRACKED REMOVED ADAPTER IAW A310-200 SRM 51-40-21 PARA 7.  LOCATED AND DRILLED NEW ADAPTER REF A310-200 SRM 51-40-44 PARA 2.  INSTALLED NEW ADAPTER REF A310-200 SRM 51-40-21 PARA 7.
